# SDR 9720059985

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Roller
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRES 1F875D24 AND D264A24.  ALSO, RESHIMMED LEFT UPLATCH ROLLER AND REPLACED CABLE ROD END. OPERATIONAL CHECK NORMAL ON GEAR SWING.
